# SDR SWIA201335695

- Difficulty date: November 29, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N437SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7564
- Aircraft time: 29,507 hours, 23,980 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE LE CNTR PANEL IS CHAFED.  C-CHECK BLENDED LT INBD FLAP VANE LE CNTR PANEL IAW REO.
